Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 9, 2008, 10:26 AM CST for Lawrence County, Illinois. It took effect at Jan 9, 2008, 10:53 PM CST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2008, 10:26 AM CST (16:26 UTC)
- In effect from
- Jan 9, 2008, 10:53 PM CST
- Expired
- Jan 12, 2008, 4:37 PM CST
- In force
- 66 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 091626
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1026 AM CST WED JAN 09 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.SYNOPSIS...
WATER LEVELS ON THE EMBARRAS RIVER ARE RISING AS A RESULT OF HEAVY
RAINFALL ON MONDAY NIGHT AND TUESDAY. DUE TO THE ADDITIONAL EFFECTS
OF HIGH WATER ON THE WABASH RIVER...THE LOWER EMBARRAS RIVER IS
EXPECTED TO RISE ABOVE FLOOD STAGE...AND STAY THERE FOR A FEW
DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC101-100626-
/O.NEW.KILX.FL.W.0011.080110T0300Z-000000T0000Z/
/LAWI2.1.ER.080110T0300Z.080111T1800Z.000000T0000Z.NO/
1026 AM CST WED JAN 09 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 840 AM WEDNESDAY THE STAGE WAS 27.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 31.0 FEET BY FRIDAY EVENING. THE RIVER WILL THEN REMAIN
NEARLY STEADY INTO THE WEEKEND.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 27.8 WED 9 AM 30.6 30.9 31.0
$$
GEELHART6 follow-up statements
000
WGUS83 KILX 100301
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CST WED JAN 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
SOUTHEAST ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND
RICHLAND COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-101701-
/O.EXT.KILX.FL.W.0011.080110T0453Z-000000T0000Z/
/LAWI2.1.ER.080110T0453Z.080111T1800Z.000000T0000Z.NO/
901 PM CST WED JAN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 29.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 31.0 FEET BY FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 29.4 WED 8 PM 30.6 30.9 31.0
$$
ILC025-159-101701-
/O.CON.KILX.FL.W.0010.000000T0000Z-080113T1836Z/
/CLAI2.1.ER.080109T0749Z.080110T1800Z.080113T1236Z.NO/
901 PM CST WED JAN 09 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED000
WGUS83 KILX 101537
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CST THU JAN 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-110537-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080113T0200Z/
/LAWI2.1.ER.080110T1112Z.080111T1200Z.080112T2000Z.NO/
937 AM CST THU JAN 10 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 910 AM THURSDAY THE STAGE WAS 30.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.7 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 THU 9 AM 30.7 30.3 29.0
$$000
WGUS83 KILX 110304
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CST THU JAN 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHEAST
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-111704-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1630Z/
/LAWI2.1.ER.080110T1112Z.080111T1200Z.080112T1030Z.NO/
904 PM CST THU JAN 10 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 740 PM THURSDAY THE STAGE WAS 30.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.3 THU 8 PM 30.9 29.9 27.9
$$
ILC025-159-111704-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T1621Z/
/CLAI2.1.ER.080109T0749Z.080111T0600Z.080113T1021Z.NO/
904 PM CST THU JAN 10 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 20.0 THU 8 PM 20.0 18.8 15.7
$$
SMITH000
WGUS83 KILX 111611
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 AM CST FRI JAN 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-120611-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1500Z/
/LAWI2.1.ER.080110T1112Z.080111T1505Z.080112T0900Z.NO/
1011 AM CST FRI JAN 11 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 905 AM FRIDAY THE STAGE WAS 30.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.4 FRI 9 AM 29.9 27.6 26.4
$$000
WGUS83 KILX 120202
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CST FRI JAN 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHEAST
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-121602-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1900Z/
/LAWI2.1.ER.080110T1112Z.080111T2205Z.080112T1300Z.NO/
802 PM CST FRI JAN 11 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 30.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 30.4 FRI 7 PM 30.1 27.4 25.9
$$
ILC025-159-121602-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0112Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080113T1912Z.NO/
802 PM CST FRI JAN 11 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 19.7 FRI 7 PM 19.2 17.2 13.6
$$
SMITH000
WGUS83 KILX 121621
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CST SAT JAN 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-122237-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T2237Z/
/LAWI2.1.ER.080110T1112Z.080111T2205Z.080112T1637Z.NO/
1021 AM CST SAT JAN 12 2008
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 910 AM SATURDAY THE STAGE WAS 30.2 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE THROUGH
THIS AFTERNOON.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 30.2 SAT 9 AM 27.8 26.0 24.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 9, 10:15 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 9, 10:15 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1015 AM CST WED JAN 9 2008 .DISCUSSION... MAIN ISSUE FOR TODAY WILL BE WITH THE THICKENING CIRRUS CLOUDS AND ITS EFFECTS ON TEMPERATURES. LATE MORNING SURFACE MAP SHOWED HIGH PRESSURE CENTERED OVER THE OHIO RIVER VALLEY...WITH RIDGE AXIS EXTENDING NORTHWEST UP THE MISSISSIPPI VALLEY. WINDS TURNING AROUND TO THE SOUTHWEST AS THE HIGH PRESSURE CIRCULATION PASSES SOUTHEAST OF THE CWA. THE THICKER CLOUDS APPEAR TO BE HAVING A NEGATIVE EFFECT ON TEMPERATURES... AND LOWERED HIGHS A FEW DEGREES IN MOST AREAS TO COMPENSATE. GEELHART/GOETSCH && .HYDROLOGY...RUNOFF FROM THE 3-5 INCHES OF RAIN MONDAY NIGHT AND TUESDAY MORNING CONTINUES TO CAUSE RATHER RAPID RISES IN THE SANGAMON AND ILLINOIS RIVER BASINS. THE FLOODING ON THE SANGAMON IS EXPECTED TO BE MAINLY ALONG THE EASTERN AND WESTERN PORTIONS OF THE BASIN. MIDDLE PORTIONS OF THE BASIN WERE ON THE SOUTHERN FRINGES OF THE HEAVIST RAIN BANDS. CRESTS FROM THE UPPER ILLINOIS BASIN WILL BE MOVING DOWNSTREAM THE NEXT COUPLE DAYS...AND COMBINE WITH THE RUNOFF IN THE MIDDLE BASIN TO PRODUCE MODERATE FLOODING. IN SOUTHEAST ILLINOIS...THE LITTLE WABASH RIVER APPEARS TO HAVE CRESTED AT EFFINGHAM...BUT WILL TAKE ANOTHER 1 TO 1.5 DAYS TO REACH CLAY CITY. ON THE EMBARRAS RIVER...FLOODING IS EXPECTED TO DEVELOP OVER THE NEXT DAY OR SO...AFTER 24-HOUR RISES ON THE ORDER OF 7 TO 10 FEET. A FAIRLY BROAD CREST IS EXPECTED AT LAWRENCEVILLE. SIGNIFICANT RISES ON THE VERMILION RIVER IN EAST CENTRAL ILLINOIS HAVE SLOWED DOWN A BIT OVER THE LAST 12 HOURS. LEVELS MAY CREST JUST BELOW FLOOD STAGE AT DANVILLE. GEELHART && .PREV DISCUSSION... ISSUED 330 AM CST WED JAN 9 2008 00Z SHORT RANGE MODELS ARE FAIRLY SIMILAR UNTIL THU AND THU NIGHT WHEN NEXT WX SYSTEM EXPECTED TO IMPACT THE MIDWEST WITH MIXED PRECIPITATION. WRF AND GFS MODELS HAVE TRENDED FURTHER SOUTH WITH LOW PRESSURE MOVING ENE ACROSS CENTRAL IL THU AFTERNOON WITH ECMWF AND UKMET THE FURTHEST SOUTH IN SE IL. LEANED WITH THE WRF MODEL THIS RUN WHICH APPEARS MORE CONSISTENT FROM PAST RUNS. BUT IF FURTHER SOUTH TRACK OF LOW OCCURS...THIS WOULD BRING COOLER AIR FURTHER SOUTH INTO CENTRAL IL AND BETTER CHANCE OF SNOW INSTEAD OF RAIN. SATELLITE LOOP SHOWS LOW CLOUDS SPREADING QUICKLY EAST AND EAST OF I-57. HIGH CLOUDS WERE SPREADING QUICKLY EAST TOO ACROSS MO AND SW IA TOWARD IL. 09Z/3 AM SURFACE MAP SHOWS 991 MB LOW PRESSURE DEEPENING NEAR GEORGIAN BAY WITH ITS COLD FRONT ALONG THE SPINE OF THE APPALACHIANS. 1025 MB PACIFIC HIGH PRESSURE WAS OVER TX/AR AND RIDGING NORTHWARD ACROSS THE PLAINS INTO WESTERN MN. BREEZY WEST WINDS GRADUALLY RELAXING EARLY THIS MORNING AS LOW PRESSURE PULLS FURTHER AWAY FROM IL. TEMPERATURES WERE IN THE LOW TO MID 30S WHICH IS CLOSE TO NORMAL HIGHS FROM JAN. ALOFT...UPPER LEVEL RIDGES WERE OFF THE EAST AND WEST COAST WITH NEARLY ZONAL FLOW INBETWEEN OVER THE MIDWEST. SHORT TERM...TODAY THROUGH FRIDAY... MODELS CONTINUE TO DRIFT PACIFIC HIGH PRESSURE OVER THE MID MS VALLEY BY 18Z/NOON AND OFF THE MID ATLANTIC COAST BY 12Z/THU. THIS TO BRING DRY WX TO CENTRAL/SE IL TODAY AND TONIGHT. WILL SEE HIGH CLOUDS INCREASE FROM THE WEST THIS MORNING AND THICKEN AND LOWER BY EVENING AHEAD OF THE NEXT APPROACHING WX SYSTEM. A NICE DAY WITH LIGHTER WINDS AND SUNNY SKIES BECOMING PARTLY SUNNY. HIGHS IN THE MID TO UPPER 40S OVER CENTRAL IL AND LOWER 50S IN SE IL SOUTH OF I-70. LOWS TONIGHT ABOUT LIKE THEY ARE NOW FROM 32 TO 35F. UPPER LEVEL TROF OVER THE ROCKIES TO DIG EASTWARD INTO THE PLAINS TONIGHT AND DEVELOP LOW PRESSURE ALONG THE EASTERN KS/OK BORDER BY 12Z/THU. LOW PRESSURE DEEPENS INTO CENTRAL IL THU AFTERNOON AND SPREADS PRECIPIATION OVER THE STATE. LOOKS LIKE MAINLY RAIN THU FROM I-72 SOUTH WITH RAIN OR SNOW FROM RUSHVILLE TO BLOOMINGTON NORTH WHERE LIKELY POPS WITH HIGHS AROUND 40F. SE IL STILL MILD WITH HIGHS AROUND 50F. FAIRLY STRONG UPPER LEVEL TROF WITH DECENT SHORT WAVE MOVES INTO IL THU EVENING. COOLING TEMP PROFILE HAS RAIN CHANCES CHANGING TO LIGHT SNOW OVER CENTRAL IL. INCREASED POPS TO LIKELY OVER NORTHERN AREAS WHERE LESS THAN 1 INCH OF SNOW ACCUMULATIONS. MODELS CONTINUE TO SHOW HEAVIEST QPF SE OF OUR AREA TOWARD THE OHIO RIVER WITH ANOTHER ENHANCED AREA OF QPF OVER NW IL NORTH OF THE LOW TRACK. LOW PRESSURE CONTINUES TO DEEPEN INTO THE EASTERN GREAT LAKES BY 12Z/FRI WITH LIGHT SNOW DIMINISHING TO FLURRIES BY FRI. LOW CLOUDS TO REMAIN OVER CENTRAL/SE IL FRI AS A WEAKER UPPER LEVEL TROF AND SHORT WAVE MOVES ACROSS THE NORTHERN PLAINS INTO IL. COOLER FRI WITH HIGHS IN THE MID TO UPPER 30S WITH SE IL AROUND 40F. LONG TERM...SATURDAY THROUGH MONDAY... HAVE DRY CONDITIONS OVER MOST OF AREA FRI THROUGH SAT. DID ADD SLIGHT CHANCE OF LIGHT SNOW NORTH OF LINCOLN SAT AFTERNOON AS WEAK CLIPPER MOVES INTO THE MIDWEST. YET ANOTHER WEATHER SYSTEM MOVES ACROSS THE SE STATES SAT NIGHT AND SUNDAY BRINGING A RISK OF LIGHT SNOW TO CENTRAL AND SE IL WITH SE IL HAVING BEST CHANCE. NW IL COULD STAY DRY SUNDAY AS ON NW FRINGE ON THIS SYSTEM. MODELS TRENDING COOLER WITH THIS SYSTEM WHICH LOOKS LIKE MAINLY LIGHT SNOW WITH HIGHS SUNDAY IN THE 30S. TURNING COLDER BEHIND THIS SYSTEM NEXT WORK WEEK AND MEX HIGHS TEMPS ACTUALLY A BIT COOLER THAN NORMAL FROM MON THROUGH WED. HUETTL && .AVIATION... ISSUED 521 AM CST WED JAN 9 2008 VFR CONDITIONS WILL CONTINUE AT ALL TAF SITES NEXT 24HRS. LOTS OF HIGH CIRRUS CLOUDS WILL OVERSPREAD THE AREA FOR MOST OF THE DAY AND ITNO TONIGHT AHEAD OF THE NEXT SYSTEM. THIS SYSTEM NOT EXPECTED TO AFFECT THE SITES UNTIL TOMORROW AFTER 12Z. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 9, 5:56 AM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 556 AM CST WED JAN 9 2008 ILZ027>031-036>038-040>044-047>053-101200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 556 AM CST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREA DITCHES AND STREAMS WILL CONTINUE TO RUN HIGH AFTER MONDAY NIGHTS AND TUESDAYS HEAVY RAINFALL. ADDITIONAL FLOODING IS NOT EXPECTED...HOWEVER MOTORISTS ARE ADVISED TO AVOID FLOOD-PRONE RURAL AREAS...AS WATER MAY STILL BE FLOWING ACROSS ROADS IN A FEW LOCATIONS. FLOODING IS ALSO EXPECTED ALONG THE ILLINOIS RIVER AND PORTIONS OF THE SANGAMON RIVER...DUE TO THE HEAVY RAINFALL MONDAY NIGHT AND TUESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER WEATHER SYSTEM WILL MOVE THROUGH THE AREA THURSDAY AND THURSDAY NIGHT. THIS SYSTEM IS EXPECTED TO BRING A MIX OF RAIN AND SNOW TO THE AREA DURING THE DAY...THEN CHANGE TO ALL SNOW FOR THURSDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF THE SANGAMON RIVER THROUGH THE WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-054>057-061>063-066>068-071>073-101200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION- 556 AM CST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER WEATHER SYSTEM WILL MOVE THROUGH THE AREA THURSDAY AND THURSDAY NIGHT. THIS SYSTEM IS EXPECTED TO BRING A MIX OF RAIN AND SNOW TO THE AREA DURING THE DAY...THEN CHANGE TO ALL SNOW FOR THURSDAY NIGHT. MINOR ACCUMULATIONS OF SNOW ARE POSSIBLE...MAINLY NORTH OF I-70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:26 PM CST | River Flood Warning | ILX | Cass, Mason | 37 hr |
| Jan 8, 9:51 PM CST | River Flood Warning | ILX | Vermilion | 32 hr |
| Jan 8, 9:57 PM CST | River Flood Warning | ILX | Clay, Richland | 5 days |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.